Twisting singular solutions of Bethe's equations

Rafael Nepomechie, Chunguang Wang

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

The Bethe equations for the periodic XXX and XXZ spin chains admit singular solutions, for which the corresponding eigenvalues and eigenvectors are ill-de fined. We use a twist regularization to derive conditions for such singular solutions to be physical, in which case they correspond to genuine eigenvalues and eigenvectors of the Hamiltonian.

Original languageEnglish (US)
Article number505004
JournalJournal of Physics A: Mathematical and Theoretical
Volume47
Issue number50
DOIs
StatePublished - Dec 19 2014

Fingerprint

Singular Solutions
Eigenvalues and Eigenvectors
twisting
Eigenvalues and eigenfunctions
eigenvectors
eigenvalues
Hamiltonians
Spin Chains
Twist
Regularization

Keywords

  • Bethe ansatz
  • Quantum spin chain
  • Singular solutions

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Modeling and Simulation
  • Statistics and Probability

Cite this

Twisting singular solutions of Bethe's equations. / Nepomechie, Rafael; Wang, Chunguang.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 47, No. 50, 505004, 19.12.2014.

Research output: Contribution to journalArticle

@article{c5e3eb891ee240afb007ea645308efce,
title = "Twisting singular solutions of Bethe's equations",
abstract = "The Bethe equations for the periodic XXX and XXZ spin chains admit singular solutions, for which the corresponding eigenvalues and eigenvectors are ill-de fined. We use a twist regularization to derive conditions for such singular solutions to be physical, in which case they correspond to genuine eigenvalues and eigenvectors of the Hamiltonian.",
keywords = "Bethe ansatz, Quantum spin chain, Singular solutions",
author = "Rafael Nepomechie and Chunguang Wang",
year = "2014",
month = "12",
day = "19",
doi = "10.1088/1751-8113/47/50/505004",
language = "English (US)",
volume = "47",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "50",

}

TY - JOUR

T1 - Twisting singular solutions of Bethe's equations

AU - Nepomechie, Rafael

AU - Wang, Chunguang

PY - 2014/12/19

Y1 - 2014/12/19

N2 - The Bethe equations for the periodic XXX and XXZ spin chains admit singular solutions, for which the corresponding eigenvalues and eigenvectors are ill-de fined. We use a twist regularization to derive conditions for such singular solutions to be physical, in which case they correspond to genuine eigenvalues and eigenvectors of the Hamiltonian.

AB - The Bethe equations for the periodic XXX and XXZ spin chains admit singular solutions, for which the corresponding eigenvalues and eigenvectors are ill-de fined. We use a twist regularization to derive conditions for such singular solutions to be physical, in which case they correspond to genuine eigenvalues and eigenvectors of the Hamiltonian.

KW - Bethe ansatz

KW - Quantum spin chain

KW - Singular solutions

UR - http://www.scopus.com/inward/record.url?scp=84913572934&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84913572934&partnerID=8YFLogxK

U2 - 10.1088/1751-8113/47/50/505004

DO - 10.1088/1751-8113/47/50/505004

M3 - Article

AN - SCOPUS:84913572934

VL - 47

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 50

M1 - 505004

ER -